Follow
Pablo Alegre
Pablo Alegre
Profesor de Matemáticas, Universidad Pablo de Olavide
Verified email at upo.es
Title
Cited by
Cited by
Year
Generalized Sasakian-space-forms
P Alegre, DE Blair, A Carriazo
Israel journal of mathematics 141 (1), 157-183, 2004
3202004
Structures on generalized Sasakian-space-forms
P Alegre, A Carriazo
Differential Geometry and its Applications 26 (6), 656-666, 2008
1402008
Generalized Sasakian space forms and conformal changes of the metric
P Alegre, A Carriazo
Results in Mathematics 59 (3), 485-493, 2011
802011
Submanifolds of generalized Sasakian space forms
P Alegre, A Carriazo
Taiwanese Journal of Mathematics 13 (3), 923-941, 2009
632009
Some special types of developable ruled surface
P Alegre, K Arslan, A Carriazo, C Murathan, G Öztürk
Hacettepe Journal of Mathematics and Statistics 39 (3), 319-325, 2010
492010
B.-Y. Chen's inequality for submanifolds of generalized space forms
P Alegre, A Carriazo, YH Kim, DW Yoon
Indian Journal of Pure and Applied Mathematics 38 (3), 185, 2007
462007
Slant submanifolds of Lorentzian Sasakian and para Sasakian manifolds
P Alegre
Taiwanese Journal of Mathematics 17 (3), 897-910, 2013
402013
Riemannian submersions, δ-invariants, and optimal inequality
P Alegre, BY Chen, MI Munteanu
Annals of Global Analysis and Geometry 42 (3), 317-331, 2012
262012
On generalized Sasakian-space-forms
A Carriazo, DE Blair, P Alegre
Proceedings of the Ninth International Workshop on Diff. Geom 9, 31-39, 2005
202005
Slant submanifolds of para Hermitian manifolds
P Alegre
Complex Geometry of Slant Submanifolds, 139-159, 2022
192022
Semi-invariant submanifolds of Lorentzian Sasakian manifolds
P Alegre
Demonstratio Mathematica 44 (2), 391-406, 2011
172011
New examples of generalized Sasakian-space-forms
P Alegre, A Carriazo, C Ozgür, S Sular
preprint, 2011
142011
Semi-Riemannian generalized Sasakian space forms
P Alegre, A Carriazo
Bulletin of the Malaysian Mathematical Sciences Society 41 (1), 1-14, 2018
122018
A new class of metric f-manifolds
P Alegre, LM Fernández, A Prieto-Martín
Carpathian Journal of Mathematics 34 (2), 123-134, 2018
72018
A new class of slant submanifolds in generalized Sasakian space forms
P Alegre, J Barrera, A Carriazo
Mediterranean Journal of Mathematics 17 (3), 1-18, 2020
42020
CR-submanifolds of Lorentzian manifolds
P Alegre
International Electronic Journal of Geometry 2 (1), 95-103, 2009
42009
A Closed Form for Slant Submanifolds of Generalized Sasakian Space Forms
P Alegre, J Barrera, A Carriazo
Mathematics 7 (12), 1238, 2019
12019
On the compressible micropolar fluids in a time dependent domain
B Huang, Š Nečasová, L Zhang
Preprint, 0
1
CR-submanifolds of normal Lorentzian Sasakian manifolds
P Alegre
Submitted, 0
1
Can trans-S-manifolds be defined from the Gray-Hervella classification for almost Hermitian manifolds?
P Alegre, LM Fernández, M Soriano-Trigueros
Annali di Matematica Pura ed Applicata (1923-), 1-16, 2022
2022
The system can't perform the operation now. Try again later.
Articles 1–20